Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generalized thermal resistance

Author: J. A. Lewis
Journal: Quart. Appl. Math. 19 (1961), 76-80
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/121074
MathSciNet review: 121074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. B. Diaz and A. Weinstein, Schwarz's inequality and the methods of Rayleigh-Ritz and Trefftz, J. Math. Phys. 27, 133 (1948) MR 0022458
  • [2] P. Cooperman, An extension of the method of Trefftz for finding local bounds on the solutions of boundary value problems, and on thier derivatives, Quart Appl. Math. 10, 359 (1953) MR 0052010
  • [3] G. Polya and G. Szegö, Isoperimetric inequalities in mathematical physics, Princeton University Press, 1951 MR 0043486
  • [4] J. L. Synge, The hypercircle in mathematical physics, Cambridge University Press, 1957 MR 0097605

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00

Additional Information

DOI: https://doi.org/10.1090/qam/121074
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society